# SDR SWAA2021030251547

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 46,384 hours, 24,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Frayed
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR PULL STRAP FRAYED / REPAIRED LEFT OVERWING EXIT DOOR PULL STRAP REF SIP
